# SDR UPS98827930

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 680-702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 INTERCOSTAL, FS 680-702 CORRODED RBL 20.  REMOVED CORRODED WEB FABBED AND INSTALLED IAW DAC DWG 5773275, DC8  SRM 51-1-21, 51-1-8.
